DISTRIBUTION OF 2-SAMPLE CRAMER-VON MISES CRITERION

被引:391
作者
ANDERSON, TW
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1962年 / 33卷 / 03期
关键词
D O I
10.1214/aoms/1177704477
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1148 / &
相关论文
共 10 条
[1]   ASYMPTOTIC THEORY OF CERTAIN GOODNESS OF FIT CRITERIA BASED ON STOCHASTIC PROCESSES [J].
ANDERSON, TW ;
DARLING, DA .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (02) :193-212
[2]  
ANDERSON TW, 1954, ANN MATH STAT, V25, P174
[3]   ON A RESULT BY ROSENBLATT,M. CONCERNING THE VON MISES-SMIRNOV TEST [J].
FISZ, M .
ANNALS OF MATHEMATICAL STATISTICS, 1960, 31 (02) :427-429
[4]  
Hodges Jr JL, 1957, ARK MAT, V3, P469
[5]   K-SAMPLE ANALOGS OF THE KOLMOGOROV-SMIRNOV AND CRAMER-V MISES TESTS [J].
KIEFER, J .
ANNALS OF MATHEMATICAL STATISTICS, 1959, 30 (02) :420-447
[6]  
KURUP RS, 1954, B CENTRAL RES I U B, V2, P21
[7]   THE SMALL SAMPLE DISTRIBUTION OF NW2N [J].
MARSHALL, AW .
ANNALS OF MATHEMATICAL STATISTICS, 1958, 29 (01) :307-309
[8]   LIMIT THEOREMS ASSOCIATED WITH VARIANTS OF THE VON MISES STATISTIC [J].
ROSENBLATT, M .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (04) :617-623
[9]   ON LEHMANN 2-SAMPLE TEST [J].
SUNDRUM, RM .
ANNALS OF MATHEMATICAL STATISTICS, 1954, 25 (01) :139-145
[10]   PROPERTIES OF SOME 2-SAMPLE TESTS BASED ON A PARTICULAR MEASURE OF DISCREPANCY [J].
WEGNER, LH .
ANNALS OF MATHEMATICAL STATISTICS, 1956, 27 (04) :1006-1016